Losartan Pot Tab Side Effects

3 Replies Updated



Conversation Starter

Lizzy Says:


I would like to know if Losartan Pot Tab has side effects such as breaking out in red blotches similar to hives. My husband has been taking this in place of benicar and we wondered if this could be causing these blotches that itch like crazy.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Has he contacted his doctor?

Losartan is different than Benicar, which contains the active ingredient Olmesartan, so it is possible that he's having an allergic reaction, even if he never had a problem with the Benicar.

https:/­/­www.medschat.com/­wiki/­Losartan/­

https:/­/­www.medschat.com/­wiki/­Benicar/­

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Arvind Says:

I am 45 years old.I was only a little hypertensive but the doctor recommended Losar H which i have been taking for the past 6 years. I have lot of difficulty in getting used to this drug as I have constant dryness in my throat,dry cough,dizziness,nausea. Recently I started having itchy red patches on my leg and lower back the Dermatologist diagnosed the problem as Lichen planus caused due to the Hydrochlorothiazide in losartan. I have been asked by the doctor to take some other drug not containing hydrochlorothiazide.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Zeeshan Says:

My mother is taking Losartan-50 in two doses per day since last month....morning and evening. She has got pin point red spots all over her body that itch a lot and have some swellings also. We consulted a dermatologist and had some tests. The dermatologist said that it was due to reaction of some medicine.It was improving but again even after medications, the red spots are appearing again. Is this due to side effect of Losartan-50. Please reply.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Losartan Potassium 50 Mg Tab Side Effects
I am taking Losartan 50 mgs twice a day and I am getting terrible joint & muscle pain. Can it be from the meds? Orrr... 48 replies
losartan pot side effects
Ever since taking I have been gaining weight like crazy and have had back pain, could it be from meds? ## Hello, William... 2 replies
SIDE EFFECTS OF losartan hctz 100-25 MG TAB LUP M43
I am suffering with muscle pains from my shoulders to my wrist on the left and right sides; and from the lower parts of ... 14 replies
side effects of losartan
My doctor prescribed Losartan potassium 20 mg for HBP. I was getting very bad muscle & cramps on my right leg only. ... 8 replies
Losartan side effects
SInce being switched from lisinipril 20 mg to Losartan Pot 50 mg about three months ago I have gained 12 pounds and alwa... 25 replies
Losartan side effects leg pain
I was prescribed Losartan 50 mg for a heart condition 10 months ago For the last month I have been having extreme left l... 2 replies
losartan side effects by manufacturer
Since I am taking the oval green pill my blood pressure is high on the round white pill I was fine I take 100mg ## Hello... 1 reply
Side effects from losartan
I have been taking medication to help lower my pressure. The side effects are terrible. I have shortness of breath and f... 1 reply
losartan side effects / please help
Hi. I was put on Bystolic for blood pressure in June. two months into taking the medication I had such severe side effec... 1 reply
losartan side effects can it cause severe sweating indegestion and swelling of fingers
Since taking losartan 50mg for 3weeks I've had terrible sweating swelling of fingers and some days feel my face is r... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 16 September 2013.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA